# SDR AALA20110723TUL01

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 57,290 hours, 29,517 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR LOWER EDGE OF DOOR SKIN BENT AND DAMAGED.  REMOVED DAMAGED AREA OF LOWER SKIN.  FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 52-05-00 FIGURE 37.
